Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the treatment for pain in the back of my knee after slipping on ice?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I fell today slipped on ice and hurt both knees. My rt knee is swollen but particularly painful in back of knee. Hard to walk. My daughter is getting married Sat so not sure if it's a serious injury. I am 57 in great health. Should I go to ER? YYYY@YYYY
Posted Sun, 26 Jan 2014 in Back Pain
Answered by Dr. Saurabh Gupta 32 minutes later
Brief Answer: You should visit emergency room. Detailed Answer: Hello, Thanks for posting your query. It might be soft tissue injury, ligament injury or fracture. Without X-ray, it is difficult to differentiate a fracture from others. I suggest you to consult an orthopaedician nearby for a detailed examination. You may get the X-ray of the area affected under his/her guidance. In the interim, apply ice packs to the affected area, anti-inflammatory drug like motrin to reduce pain and inflammation. Avoid putting weight and rest well. Wishing you good health... Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor